# SDR AALA202510024479

- Difficulty date: October 1, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N107NN
- Make and model: Airbus A321-231
- Aircraft serial: 5938
- Aircraft time: 41,304 hours, 8,300 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R/H AFT PASSENGER DOOR DAMPER ACT LOW. MAINTENANCE SERVICED R/H AFT ENTRY DOOR DAMPER ACT. IAW W/C 26T20005001.
